# SDR UPS97825276

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, REPAIR CRACKED NR 4 PYLON STUB WING PER EO UPS DC8 5720 9700 A AND OPS  295.  FABRICATED REPAIR PER DAC DWG SRO 8570014 AND UPS REO DC8 5720 970D.  INSTALLED PER DAC DWG SRO 8570014 AND UPS REO DC8 5720 970D.
